# SDR AALA201901229024

- Difficulty date: January 16, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 18,902 hours, 7,561 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

DURING A POST CHECK FLIGHT,  IT WAS REPORTED THAT ON CLIMB,  NOTICED THE AIRPLANE TOOK APPROXIMATELY 2 UNITS LWD AILERON TO MAINTAIN HEADING.  AFTER LEVELING AT 15,000,  NOTICED AIRFRAME VIBRATION THAT WAS MORE THAN USUAL.  EXTENDED THE FLAPS AND NOTICED THE AIRPLANE REQUIRED MORE RUDDER TRIM WITH EACH INCREASING DEGREE OF FLAP EXTENSION.  AT FLAPS 10 DEGREE,  RUDDER WAS 2.5 UNITS LT TO MAINTAIN HEADING WITH AILERON AT .4  UNITS LWD.  MAINTENANCE FOUND RIGHT WING UPPER INBOARD PANEL 651AT, MISSING DURING A POST FLIGHT WALKAROUND,  REPLACED THE  PANEL IAW AMM 20-50-11.
